MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD XLK INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA CRVD XLK INS 2.5 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158112108
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 01/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision tkr dr (b)(6), (b)(6) hospital (b)(6) 2018.Patient underwent primary tkr on (b)(6) 2013 (dr (b)(6), (b)(6) hospital).Patient has presented with a progressively painful knee and reduced range of motion.X rays appear to show some abnormal activity below the tibial tray.Bone scans shown"hot" areas below the tibial tray.Tibial loosening was suspected.On opening the knee (dr (b)(6), (b)(6) hospital) the tibial tray appeared to be fairly well fixed.The bone cement was well fixed to the underlying bone.The tibial tray was removed along with the cement.An mbt revision tray with sleeve and stem implanted.A new 10mm cr insert was implanted.Knee appeared stable on the table.(b)(6).
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA CRVD XLK INS 2.5 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7280478
Report Number1818910-2018-53651
Device Sequence Number1066517
Product Code JWH
UDI-Device Identifier10603295063261
UDI-Public10603295063261
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158112108
Device Lot Number6172004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR